# SDR AALA201603039008

- Difficulty date: March 2, 2016
- Submitted: March 3, 2016
- Operation: Air carrier
- Aircraft: N202UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27811
- Aircraft time: 68,063 hours, 24,146 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Loose
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GNDED.  FLOOR MOUNTED EXIT LIGHTING STRIP AT SEAT 11D NEEDS REPAIR.  SECURED LIGHT STRIP & ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
